RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zaretskii, K A

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:217
Abstract pages:2862
Full texts:1395
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person26996
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200785

Publications in Math-Net.Ru
2002
1. K. A. Zaretskii, V. I. Meikshan, N. A. Melentsova, “Performance Quality of Re-Routing Networks: Influence of Equipment Failure”, Avtomat. i Telemekh., 2002, 1,  56–66  mathnet  mathscinet  zmath; Autom. Remote Control, 63:1 (2002), 49–57  isi  scopus
1974
2. K. A. Zaretskii, “Semiheaps of binary relations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 9,  41–51  mathnet  mathscinet  zmath
1973
3. K. A. Zaretskii, “Monogenic semigroups of binary relations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 4,  16–20  mathnet  mathscinet  zmath
1971
4. K. A. Zaretskii, “Husimi trees”, Mat. Zametki, 9:3 (1971),  253–262  mathnet  mathscinet  zmath; Math. Notes, 9:3 (1971), 150–154
1967
5. K. A. Zaretskii, “An abstract characterization of the bisemigroup of binary operations”, Mat. Zametki, 1:5 (1967),  525–530  mathnet  mathscinet  zmath; Math. Notes, 1:5 (1967), 347–350
1965
6. K. A. Zaretskii, “Constructing a tree on the basis of a set of distances between the hanging vertices”, Uspekhi Mat. Nauk, 20:6(126) (1965),  90–92  mathnet  mathscinet  zmath
1963
7. K. A. Zaretskii, “The semigroup of binary relations”, Mat. Sb. (N.S.), 61(103):3 (1963),  291–305  mathnet  mathscinet  zmath
1962
8. K. A. Zaretskii, “Regular elements of the semigroup of binary relations”, Uspekhi Mat. Nauk, 17:3(105) (1962),  177–179  mathnet  mathscinet  zmath
1961
9. K. A. Zaretskii, “The representations of lattices by sets”, Uspekhi Mat. Nauk, 16:1(97) (1961),  153–154  mathnet  mathscinet  zmath
1959
10. K. A. Zaretskii, “The representation of ordered semigroups by binary relations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1959, 6,  48–50  mathnet  mathscinet  zmath
11. K. A. Zaretskii, “On ideals of semigroups”, Uspekhi Mat. Nauk, 14:6(90) (1959),  173–174  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020